umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A credit risk model for large dimensional portfolios with application to economic capital
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2006 (English)In: Journal of Banking & Finance, ISSN 0378-4266, E-ISSN 1872-6372, Vol. 30, no 8, 2163-2197 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we develop a multi-period and multi-state portfolio credit risk model which is applicable to large dimensional portfolios like for example retail and mortgage portfolios. The model includes a methodology for estimation and simulation of systematic transition risk through a model for stochastic migration, a methodology for the modelling of recoveries in the case of stochastic collaterals as well as an approach to dimension reduction of the portfolio. One important application of our model is economic capital (EC) and a concept of EC based on the analogy with classical risk theory is introduced and the questions of allocation as well as risk-adjusted pricing based on the allocation of EC are structured and described. The model is illustrated by an extensive numerical example giving a concretization of the model as well as of several of the concepts introduced.

Place, publisher, year, edition, pages
Elsevier , 2006. Vol. 30, no 8, 2163-2197 p.
Keyword [en]
Economic capital, value at risk, conditional value at risk, credit risk, credit portfolio model
Identifiers
URN: urn:nbn:se:umu:diva-7852DOI: 10.1016/j.jbankfin.2005.05.024OAI: oai:DiVA.org:umu-7852DiVA: diva2:147523
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Banking & Finance

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf